Israel Journal of Mathematics

, Volume 43, Issue 4, pp 281–290

On the Mostow rigidity theorem and measurable foliations by hyperbolic space

  • Robert J. Zimmer

DOI: 10.1007/BF02761234

Cite this article as:
Zimmer, R.J. Israel J. Math. (1982) 43: 281. doi:10.1007/BF02761234


An ergodic-theoretic version of Mostow’s rigidity theorem for hyperbolic space forms is obtained treating foliations of a measure space by leaves that carry the structure of a hyperbolic space.

Copyright information

© Hebrew University 1982

Authors and Affiliations

  • Robert J. Zimmer
    • 1
  1. 1.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations